English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On l-adic iterated integrals. I. Analog of Zagier conjecture

MPS-Authors
/persons/resource/persons236455

Wojtkowiak,  Zdzislaw
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Wojtkowiak, Z. (2004). On l-adic iterated integrals. I. Analog of Zagier conjecture. Nagoya Mathematical Journal, 176, 113-158.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2FDC-1
Abstract
There is no abstract available